Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 6:36 PM CDT for Lawrence County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 6:36 PM CDT (23:36 UTC)
- Expired
- Apr 15, 2015, 7:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 6:50 PM CDT | HAIL 1.5 | 3 Ene Jayess, MS | REPORT OF PING PONG SIZE HAIL NORTHEAST OF JAYESS. REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS54 KJAN 152336
SVRJAN
MSC077-160015-
/O.NEW.KJAN.SV.W.0057.150415T2336Z-150416T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAYESS...OR
14 MILES NORTHWEST OF KOKOMO...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 617 PM...GOLFBALL SIZE HAIL WAS
REPORTED BETWEEN MCCOMB AND TYLERTOWN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JAYESS AROUND 650 PM CDT.
TOPEKA AROUND 700 PM CDT.
ROBINWOOD AND ARM AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3134 9009 3134 9011 3135 9011 3135 9024
3156 9024 3149 8996 3143 8996 3139 8998
3139 9004 3134 9004 3133 9006 3133 9008
TIME...MOT...LOC 2334Z 198DEG 21KT 3128 9022
HAIL...1.00IN
WIND...60MPH
$$
DL1 follow-up statement
604
WWUS54 KJAN 152356
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT WED APR 15 2015
MSC077-160015-
/O.CON.KJAN.SV.W.0057.000000T0000Z-150416T0015Z/
LAWRENCE MS-
656 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LAWRENCE COUNTY...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOPEKA...OR 17
MILES NORTHWEST OF KOKOMO...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
TILTON AROUND 700 PM CDT.
ROBINWOOD AROUND 705 PM CDT.
ARM AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3134 9009 3134 9011 3135 9011 3135 9024
3156 9024 3149 8996 3143 8996 3139 8998
3139 9004 3134 9004 3133 9006 3133 9008
TIME...MOT...LOC 2355Z 198DEG 22KT 3142 9013
HAIL...1.00IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 15, 3:55 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT WED APR 15 2015 .DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8 INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80. FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST POTENTIAL TO SEE THE HIGHER RAIN TOTALS. FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/ && .AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z. MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z. VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL IMPROVE TO MVFR BY 16/15Z./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 80 64 77 / 37 65 58 69 MERIDIAN 63 78 64 77 / 49 65 57 71 VICKSBURG 62 81 65 78 / 27 57 58 65 HATTIESBURG 66 79 65 79 / 38 74 57 70 NATCHEZ 63 79 65 78 / 29 70 57 68 GREENVILLE 60 79 65 77 / 27 23 59 60 GREENWOOD 62 81 64 78 / 49 33 52 63 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 555 PM CDT WED APR 15 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062- 162300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ055>058-063>066-072>074-162300- SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN MISSISSIPPI. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 50 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 15, 5:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT WED APR 15 2015
MSZ073-152230-
LAMAR MS-
505 PM CDT WED APR 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAMAR COUNTY UNTIL 530
PM CDT...
AT 503 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
BETWEEN BAXTERVILLE AND LUMBERTON...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PURVIS AROUND 525 PM CDT.
LAT...LON 3105 8958 3124 8956 3117 8935 3116 8935
3101 8947
TIME...MOT...LOC 2203Z 210DEG 18KT 3108 8950
DLLocal storm report, Apr 15, 5:36 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 1 NNW PURVIS 31.16N 89.42W
04/15/2015 E1.00 INCH LAMAR MS EMERGENCY MNGR
REPORT OF QUARTER SIZE HAIL ON HWY 589 AND PURVIS OLOH
ROAD.
&&
DCOXLocal storm report, Apr 15, 5:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 4 W PURVIS 31.14N 89.47W
04/15/2015 E2.00 INCH LAMAR MS PUBLIC
GOLFBALL TO HEN EGG SIZE HAIL ON PURVIS-COLUMBIA ROAD.
REPORT AND PICTURE RELAYED VIA SOCIAL MEDIA.
&&
DCOXSpecial weather statement, Apr 15, 5:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 15 2015
MSZ073-074-152330-
FORREST MS-LAMAR MS-
555 PM CDT WED APR 15 2015
...A STRONG THUNDERSTORM WILL AFFECT THE WEST SIDE OF THE
HATTIESBURG METRO AREA UNTIL 630 PM CDT...
AT 554 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OAK GROVE...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HATTIESBURG AND OAK GROVE AROUND 600 PM CDT.
WEST HATTIESBURG AROUND 610 PM CDT.
LAT...LON 3122 8946 3139 8946 3135 8927 3126 8932
3120 8936
TIME...MOT...LOC 2254Z 200DEG 14KT 3126 8940
DLSpecial weather statement, Apr 15, 6:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT WED APR 15 2015
MSZ073-074-160000-
FORREST MS-LAMAR MS-
626 PM CDT WED APR 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FORREST AND
SOUTHEASTERN LAMAR COUNTIES UNTIL 700 PM CDT...
AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LUMBERTON...OR 12 MILES NORTHEAST OF POPLARVILLE...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ROCK HILL AROUND 700 PM CDT.
LAT...LON 3100 8934 3100 8935 3101 8935 3101 8942
3098 8943 3098 8947 3100 8948 3100 8950
3101 8950 3101 8953 3117 8951 3109 8925
3098 8934
TIME...MOT...LOC 2325Z 205DEG 13KT 3099 8944
DLSpecial weather statement, Apr 15, 6:27 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 627 PM CDT WED APR 15 2015 MSZ066-074-160000- FORREST MS-JONES MS- 627 PM CDT WED APR 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FORREST AND SOUTHWESTERN JONES COUNTIES UNTIL 700 PM CDT... AT 627 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EASTABUCHIE...OR NEAR PETAL...MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... EASTABUCHIE AROUND 635 PM CDT. MOSELLE AROUND 650 PM CDT. LAT...LON 3138 8940 3156 8936 3150 8911 3135 8922 TIME...MOT...LOC 2327Z 202DEG 16KT 3141 8930 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:26 PM CDT | Special Weather Statement | JAN | Forrest | 34 min |
| Apr 15, 5:05 PM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Apr 15, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 45 min |
| Apr 15, 5:55 PM CDT | Special Weather Statement | JAN | Forrest | 35 min |
| Apr 15, 6:26 PM CDT | Special Weather Statement | JAN | Lamar | 34 min |
| Apr 15, 6:27 PM CDT | Special Weather Statement | JAN | Jones | 33 min |
| Apr 15, 6:50 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.